# SDR P5CA0401020

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 12,513 hours, 2,247 cycles
- Engine: Ge CF680C2*
- Engine time: 11,020 hours, 1,966 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 4 ENG FUEL VALVE MESSAGE.  TRANSFERRED TO DMI 32018 AND MEL 73-31-02 PER DDPG.
